# SDR ABXA020273

- Difficulty date: October 7, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46126
- Aircraft time: 57,348 hours, 25,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C EXHAUST DUCT SKIN WAS CRACKED AT THE FORWARD UPPER CORNER AT FS 50, STRINGER 28 LEFT.  CUT OUT DAMAGE AND INSTALLED REPAIR IAW DRAWING SR08530020 AND DC-8 SRM.
